PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 19 | 4 | 519-531
Tytuł artykułu

Approximation of Jacobian inverse kinematics algorithms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper addresses the synthesis problem of Jacobian inverse kinematics algorithms for stationary manipulators and mobile robots. Special attention is paid to the design of extended Jacobian algorithms that approximate the Jacobian pseudoinverse algorithm. Two approaches to the approximation problem are developed: one relies on variational calculus, the other is differential geometric. Example designs of the extended Jacobian inverse kinematics algorithm for 3DOF manipulators as well as for the unicycle mobile robot illustrate the theoretical concepts.
Rocznik
Tom
19
Numer
4
Strony
519-531
Opis fizyczny
Daty
wydano
2009
otrzymano
2009-01-17
poprawiono
2009-07-15
Twórcy
  • Institute of Computer Engineering, Control and Robotics, Wrocław University of Technology, Janiszewskiego 11/17, 50-372 Wrocław, Poland
  • Institute of Computer Engineering, Control and Robotics, Wrocław University of Technology, Janiszewskiego 11/17, 50-372 Wrocław, Poland
  • Institute of Computer Engineering, Control and Robotics, Wrocław University of Technology, Janiszewskiego 11/17, 50-372 Wrocław, Poland
Bibliografia
  • Baillieul, J. (1985). Kinematic programming alternatives for redundant manipulators, Proceedings of the 1985 IEEE International Conference on Robotics and Automation, St. Louis, LO, USA, pp. 722-728.
  • Chitour, Y. and and Sussmann, H. J. (1998). Motion planning using the continuation method, in J. Baillieul, S. S. Sastry and H. J. Sussmann (Eds), Essays on Mathematical Robotics, Springer-Verlag, New York, NY, pp. 91-125.
  • Gelfand, I. M. and Fomin, S. V. (1963). Calculus of Variations, Prentice-Hall, Englewood Cliffs, NJ.
  • Janiak, M. and Tchoń, K. (2008). Extended Jacobian inverse kinematics and approximation of distributions, in J. Lenarcic and Ph. Wenger (Eds), Advances in Robot Kinematics, Springer Science+Business Media, Berlin, pp. 137-146.
  • Klein, Ch. A. and Huang, C. (1983). Review of the pseudoinverse control for use with kinematically redundant manipulators, IEEE Transactions on Systems, Man and Cybernetics 13(3): 245-250.
  • Klein, Ch. A., Chu-Jenq, C. and Ahmed, Sh. (1995). A new formulation of the extended Jacobian method and its use in mapping algorithmic singularities for kinematically redundant manipulators, IEEE Transactions on Robotics and Automation 11(1): 50-55.
  • Roberts, R. G. and Maciejewski, A. A. (1992). Nearest optimal repeatable control strategies for kinematically redundant manipulators, IEEE Transactions on Robotics and Automation 8(3): 327-337.
  • Roberts, R. G. and Maciejewski, A. A. (1993). Repeatable generalized inverse control strategies for kinematically redundant manipulators, IEEE Transactions on Automatic Control 38(5): 689-699.
  • Roberts, R. G. and Maciejewski, A. A. (1993). Singularities, stable surfaces, and the repeatable behavior of kinematically redundant manipulators, International Journal of Robotics Research 13(1): 207-213.
  • Shamir, T. and Yomdin, Y. (1988). Repeatability of redundant manipulators: Mathematical solution of the problem, IEEE Transactions on Automatic Control 33(11): 1004-1009.
  • Sluis, W. M., Banaszuk, A., Hauser, J. and Murray, R. M.(1996). A homotopy algorithm for approximating geometric distributions by integrable systems, Systems & Control Letters 27(5): 285-291.
  • Tchoń, K. (2002). Repeatability of inverse kinematics algorithms for mobile manipulators, IEEE Transactions on Automatic Control 47(8): 1376-1380.
  • Tchoń, K. (2007). Continuation method in robotics, Proceedings of the 7th Conference on Computer Methods and Systems, Cracow, Poland, pp. 17-24.
  • Tchoń, K. (2008). Optimal extended Jacobian inverse kinematics algorithms for robotic manipulators, IEEE Transactions on Robotics 28(6): 1440-1445.
  • Tchoń, K. and Jakubiak, J. (2006). Extended Jacobian inverse kinematics algorithm for non-holonomic mobile robots, International Journal of Control 79(8): 895-909.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv19i4p519bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.